American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] David A. Towers. On minimal non-elementary Lie algebras. Proc. Amer. Math. Soc. 143 (2015) 117-120.
Abstract, references, and article information   
View Article: PDF

[2] Volodymyr Mazorchuk and Emilie Wiesner. Simple Virasoro modules induced from codimension one subalgebras of the positive part. Proc. Amer. Math. Soc. 142 (2014) 3695-3703.
Abstract, references, and article information   
View Article: PDF

[3] Boris Širola. On Cartan subalgebras and Cartan subspaces of nonsymmetric pairs of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 2233-2243.
Abstract, references, and article information   
View Article: PDF

[4] Gang Han. Maximal eigenvalues of a Casimir operator and multiplicity-free modules. Proc. Amer. Math. Soc. 141 (2013) 377-382. MR 2996942.
Abstract, references, and article information   
View Article: PDF

[5] Dengyin Wang and Zhengxin Chen. Invertible linear maps on simple Lie algebras preserving commutativity. Proc. Amer. Math. Soc. 139 (2011) 3881-3893. MR 2823034.
Abstract, references, and article information   
View Article: PDF

[6] Xiangqian Guo and Kaiming Zhao. Irreducible weight modules over Witt algebras. Proc. Amer. Math. Soc. 139 (2011) 2367-2373. MR 2784801.
Abstract, references, and article information   
View Article: PDF

[7] Li Luo. Abelian ideals and cohomology of symplectic type. Proc. Amer. Math. Soc. 137 (2009) 479-485. MR 2448567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ben Webster. Cramped subgroups and generalized Harish-Chandra modules. Proc. Amer. Math. Soc. 136 (2008) 3809-3814. MR 2425719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rupert W. T. Yu. On the sum of the index of a parabolic subalgebra and of its nilpotent radical. Proc. Amer. Math. Soc. 136 (2008) 1515-1522. MR 2373578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Boddington and Dmitriy Rumynin. On Curtis' theorem about finite octonionic loops. Proc. Amer. Math. Soc. 135 (2007) 1651-1657. MR 2286072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paolo Ciatti. A new proof of the $J^2$-condition for real rank one simple Lie algebras and their classification. Proc. Amer. Math. Soc. 133 (2005) 1611-1616. MR 2120265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ian M. Musson. P.I. envelopes of classical simple Lie superalgebras. Proc. Amer. Math. Soc. 130 (2002) 3185-3191. MR 1912996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kaiming Zhao. Simple algebras of Weyl type, II. Proc. Amer. Math. Soc. 130 (2002) 1323-1332. MR 1879953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Weiqiang Wang. Dimension of a minimal nilpotent orbit . Proc. Amer. Math. Soc. 127 (1999) 935-936. MR 1610801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jiang Cuipo and Meng Daoji. The classification of complete Lie algebras with commutative nilpotent radical. Proc. Amer. Math. Soc. 126 (1998) 15-23. MR 1401732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Said Benayadi. A new characterization of semisimple Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 685-688. MR 1353376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. W. Knapp. A quick proof of the classification of simple real Lie algebras. Proc. Amer. Math. Soc. 124 (1996) 3257-3259. MR 1340392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Aidan Schofield. The field of definition of a real representation of a quiver $Q$ . Proc. Amer. Math. Soc. 116 (1992) 293-295. MR 1072091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leonid Faybusovich. Toda flows and isospectral manifolds . Proc. Amer. Math. Soc. 115 (1992) 837-847. MR 1128727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ronald Evans. A character sum for root system $G\sb 2$ . Proc. Amer. Math. Soc. 114 (1992) 627-635. MR 1073525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gordon Brown. A class of simple Lie algebras of characteristic three . Proc. Amer. Math. Soc. 107 (1989) 901-905. MR 993742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert W. Deckhart. On the arithmetic of weight spaces in the root lattice . Proc. Amer. Math. Soc. 106 (1989) 81-86. MR 967484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Daniel R. Farkas. The stretched weight lattices of a Weyl group . Proc. Amer. Math. Soc. 92 (1984) 473-477. MR 760928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Thomas B. Gregory. On simple reducible depth-two Lie algebras with classical reductive null component . Proc. Amer. Math. Soc. 85 (1982) 318-322. MR 656092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Thomas B. Gregory. On simple reducible Lie algebras of depth two . Proc. Amer. Math. Soc. 83 (1981) 31-35. MR 619975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Thomas B. Gregory. A characterization of the contact Lie algebras . Proc. Amer. Math. Soc. 82 (1981) 505-511. MR 614868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Daniel Drucker and David M. Goldschmidt. Graphical evaluation of sparse determinants . Proc. Amer. Math. Soc. 77 (1979) 35-39. MR 539626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. Berman and R. V. Moody. Lie algebra multiplicities . Proc. Amer. Math. Soc. 76 (1979) 223-228. MR 537078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael A. Gauger. Integral invariant functions on the nilpotent elements of a semisimple Lie algebra . Proc. Amer. Math. Soc. 68 (1978) 161-164. MR 480183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. Lepowsky. On the uniqueness of conical vectors . Proc. Amer. Math. Soc. 57 (1976) 217-220. MR 0409576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2